# SDR HNAA2013080500451

- Difficulty date: August 5, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 45,694 hours, 54,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A PANEL EMERGENCY LIGHT SWITCH AT PAX DOOR IS INOPERATIVE.  REMOVED LIGHT LENS, FILTER. R & R BULB.  OPS CHECKED GOOD.  INSTALLED LENS AND FILTER.
